# SDR 96ZZZX5602

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54026
- Make and model: Dhav DHC7103
- Aircraft serial: 106
- Engine: Pwa PT6A50
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Oil Leak
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, I, H

## Discrepancy

AIRCRAFT CABIN FILLED WITH VAPOR IMMEDIATLEY AFTER TAKEOFF.  ENGINE BLEED AIR WAS SHUT OFF AND CABIN PRESSURIZATION WAS DUMPED.  AIRCRAFT RETURNED TO LAS.  FOUND NR 3 ENGINE LEAKING OIL FROM COMPRESSOR INTAKE.  FERRIED AIRCRAFT TO ABQ FOR ENGINE CHANGE.  FURTHER INFORMATION PENDING.
